# SDR DHL2007742043

- Difficulty date: November 15, 2007
- Submitted: February 17, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 38,406 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 316 S3l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL BS 316 ON STRINGER 3L HAS SKIN DENTED.  EVALUATED DENTS ON BS 316 STRINGER 3L. A:0.9" Y:0.010" A/Y:90 AND A:1.1" Y:0.017" A/Y RATIO 64.71, A/Y RATIO WITHIN LIMITS BUT FOUND DENTS OUT OF LIMITS DUE TO DENTS ARE LOCATED OVER STRINGER IAW B-727 SRM 53-30-1 FIGURE 1.  CUT OUT DAMAGED AREA IAW B-727 SRM 53-30-3 FIGURE 3 (DIMENSION 3.5" BY 1.25").  FABRICATED REPAIR DOUBLER FROM 2024-T3 0.050" PO NR 9005554 (DIMENSION 13.5" BY 7") AND REPAIR FILLER FROM 2024-T3 0.040" PO NR 9005892 (DIMENSION LENGTH 3.5" BY .25" WIDE) IAW B-727 SRM 53-30-3 FIGURE 3 AND 53-30-2 FIGURE 2.  TREATED AND PRIMED PARTS AND AREA IAW B-727 SRM 51-10-2 AND INSTALLED REPAIR AT FUSELAGE SKIN BS 316 STRINGER 3L IAW B-727 SRM 53-30-3 FIGURE 3 AND 51-30-2.
